Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Penis ED problem
Nov 5, 2007

I penis doesn't get hard for intercourse anymore...I can still spank the monkey daily. I take Atripla, Bactrium, Niaspen, Tricor, Skelaxin, Lexapra, Colchicine (for Peyronies Disease-curved penis), B-12 injection, Allegra D ETC. Thanks for all the help you provide and for having a great sense of humor. I'm only 56 years old...and I would love to have intercourse once inawhile. Thanks again.

Response from Dr. Frascino

Hi,

This can be a hard (well, not so hard) problem and is really beyond the scope of this forum. I would suggest you talk to your HIV specialist as a start. He should check for basic causes of erectile dysfunction, such as low testosterone (which is quite common among us HIVers). There is also the possibility your medications are contributing to your problem (Lexapro). You might also check with an HIV-knowledgeable urologist if your HIV specialist is unable help. You're correct: fifty-six is far too young to give up one of our favorite pastimes! Hopefully with the proper evaluation and treatment you'll be back in the saddle soon.

Good luck.

Dr. Bob


Previous
Elisa positive WB indeterminate next elisa negative
Next
Sharing food/blood in saliva?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement